I am a 37 year old male and diagnosed with bipolar I depression for over 3 years now. I am on 200 mg of Lamictal and 900 mg of Lithium. Both are doing nothing for my depression even though I have been on them for 3 years. The only reason we don't go up on their doses is I develop serious side effects. 6 months ago after trying every other med in the book with no success, my psych started me on Latuda 60 mg then up to 120 mg. I initially got a nice bump but it faded and now I'm back to square one, severely depressed and suicidal. And the panic attacks that I mentioned 2 hours after taking my Latuda with dinner and lasting well into the morning hours not letting me sleep have become unbearable. Can anyone out there help me make sense of all this? Thanks in advance for any input.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2009 • 4 answers
Posted 13 Aug 2013 • 2 answers
Latuda - I don't eat very much in a days time as it is, do I really have to take it that much food ?
Posted 1 Oct 2015 • 2 answers
Posted 30 Sep 2016 • 2 answers
Posted 13 days ago • 2 answers